MathSciNet Relay Station
MathSciNet bibliographic data
MR1694290 (2000j:28006) 28A80 (28A78 60D05 60G18)
Gatzouras, Dimitris Lacunarity of self-similar and stochastically self-similar sets. Trans. Amer. Math. Soc. 352 (2000), no. 5, 1953–1983.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement